# SDR R61A201409081046

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 897 hours, 663 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED1670
- Condition: Damaged
- Location: L1 Door
- Part time: 897 hours, 663 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR SLIDE WAS FALLING OUT THE DOOR. MAINTENANCE INSPECTED AND FOUND THE SLIDE PARTIALLY DEPLOYED WITH THE ASSIST BOTTLE ENGAGED. MAINTENANCE REPLACED THE SLIDE & DIAPHRAM IAW AMM, WITH NO LEAKS NOTED.  ACFT IS GOOD FOR SERVICE.
